International Journal of Differential Equations

On Some Existence and Uniqueness Results for a Class of Equations of Order 0<α1 on Arbitrary Time Scales

Abdourazek Souahi, Assia Guezane-Lakoud, and Rabah Khaldi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper investigates the existence and uniqueness of solution for a class of nonlinear fractional differential equations of fractional order 0<α1 in arbitrary time scales. The results are established using extensions of Krasnoselskii-Krein, Rogers, and Kooi conditions.

Article information

Source
Int. J. Differ. Equ., Volume 2016 (2016), Article ID 7327319, 8 pages.

Dates
Received: 21 April 2016
Accepted: 9 June 2016
First available in Project Euclid: 21 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1482352583

Digital Object Identifier
doi:10.1155/2016/7327319

Mathematical Reviews number (MathSciNet)
MR3534135

Zentralblatt MATH identifier
1354.34024

Citation

Souahi, Abdourazek; Guezane-Lakoud, Assia; Khaldi, Rabah. On Some Existence and Uniqueness Results for a Class of Equations of Order $0&lt;\alpha \le 1$ on Arbitrary Time Scales. Int. J. Differ. Equ. 2016 (2016), Article ID 7327319, 8 pages. doi:10.1155/2016/7327319. https://projecteuclid.org/euclid.ijde/1482352583


Export citation

References

  • R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999.MR1678096
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001.MR1843232
  • M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.MR1962542
  • G. S. Guseinov, “Integration on time scales,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 107–127, 2003.MR2000143
  • G. S. Guseinov and B. Kaymakçalan, “Basics of Riemann delta and nabla integration on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 1001–1017, 2002.MR1942437
  • R. J. Higgins, Oscillation theory of dynamic equations on time scales [Ph.D. thesis], University of Nebraska-Lincoln, Lincoln, Neb, USA, 2008, ProQuest LLC, Ann Arbor, MI, 2008.
  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.MR1066641
  • C. C. Tisdell and A. Zaidi, “Basic qualitative and quantitative results for solutions to nonlinear, dynamic equations on time scales with an application to economic modelling,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 11, pp. 3504–3524, 2008.MR2401364
  • R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002.MR1908825
  • N. Benkhettou, A. Hammoudi, and D. F. M. Torres, “Existence and uniqueness of solution for a fractional riemann-liouville initial value problem on time scales,” Journal of King Saud Uni-versity–-Science, vol. 28, no. 1, pp. 87–92, 2016.
  • M. Bohner and A. Peterson, “First and second order linear dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 7, no. 6, pp. 767–792, 2001.MR1870721
  • A. Chidouh, A. Guezane-Lakoud, and R. Bebbouchi, “Positive solutions for an oscillator fractional initial value problem,” Journal of Applied Mathematics and Computing, 2016.
  • A. Chidouh, A. Guezane-Lakoud, and R. Bebbouchi, “Positive solutions of the fractional relaxation equation using lower and upper solutions,” Vietnam Journal of Mathematics, 2016.
  • J. M. Gallardo, “Second-order differential operators with integral boundary conditions and generation of analytic semigroups,” The Rocky Mountain Journal of Mathematics, vol. 30, no. 4, pp. 1265–1291, 2000.MR1810167
  • A. Guezane-Lakoud, “Initial value problem of fractional order,” Cogent Mathematics, vol. 2, no. 1, Article ID 1004797, 2015.MR3449965
  • A. Guezane-Lakoud and R. Khaldi, “Solvability of a fractional boundary value problem with fractional integral condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2692–2700, 2012.MR2870948
  • A. Guezane-Lakoud and R. Khaldi, “Solvability of a three-point fractional nonlinear boundary value problem,” Differential Equations and Dynamical Systems, vol. 20, no. 4, pp. 395–403, 2012.MR2972640
  • A. Guezane-Lakoud and A. Kiliçman, “Unbounded solution for a fractional boundary value problem,” Advances in Difference Equations, vol. 2014, article 154, 2014.MR3357333
  • A. Souahi, A. Guezane-Lakoud, and A. Hitta, “On the existence and uniqueness for high order fuzzy fractional differential equations with uncertainty,” Advances in Fuzzy Systems, vol. 2016, Article ID 5246430, 9 pages, 2016.
  • A. H. Zaidi, “Existence of solutions and convergence results for dynamic initial value problems using lower and upper solutions,” Electronic Journal of Differential Equations, No. 161, 13 pages, 2009.MR2578784
  • D. R. Anderson and A. Boucherif, “Nonlocal initial value problem for first-order dynamic equations on time scales,” Discrete and Continuous Dynamical Systems, Series A: Mathematical Analysis, vol. 16, supplement S1, pp. 222–226, 2009.
  • Q. Dai and C. C. Tisdell, “Existence of solutions to first-order dynamic boundary value problems,” International Journal of Difference Equations, vol. 1, no. 1, pp. 1–17, 2006.MR2296496
  • I. L. dos Santos, “On qualitative and quantitative results for solutions to first-order dynamic equations on time scales,” Boletín de la Sociedad Matemática Mexicana, vol. 21, no. 2, pp. 205–218, 2015.MR3377987
  • H. Gilbert, “Existence theorems for first-order equations on time scales with $\Delta $-Carathéodory functions,” Advances in Difference Equations, vol. 2010, Article ID 650827, 2010.
  • C. C. Tisdell, “On first-order discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1213–1223, 2006.MR2277651
  • R. P. Agarwal and V. Lakshmikantham, Uniqueness and Nonuniqueness Criteria for Ordinary Differential Equations, vol. 6 of Series in Real Analysis, World Scientific Publishing, River Edge, NJ, USA, 1993.MR1336820
  • A. Anguraj and P. Karthikeyan, “Existence of solutions for nonlocal semilinear fractional integro-differential equation with Krasnoselskii-KREin-type conditions,” Nonlinear Studies, vol. 19, no. 3, pp. 433–442, 2012.MR2985530
  • F. M. Atici, A. Cabada, C. J. Chyan, and B. Kaymakçalan, “Nagumo type existence results for second-order nonlinear dynamic BVPs,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 2, pp. 209–220, 2005.MR2101874
  • R. A. C. Ferreira, “A Nagumo-type uniqueness result for an nth order differential equation,” Bulletin of the London Mathematical Society, vol. 45, no. 5, pp. 930–934, 2013.MR3104984
  • M. A. Krasnosel'skiĭ and S. G. Krein, “On a class of uniqueness theorems for the equation $\acute {y}=f(x,y)$,” Uspekhi Matematicheskikh Nauk, vol. 11, no. 1(67), pp. 209–213, 1956.
  • V. Lakshmikantham and S. Leela, “A Krasnoselskii-KREin-type uniqueness result for fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3421–3424, 2009.MR2532762
  • V. Lakshmikantham and S. Leela, “Nagumo-type uniqueness result for fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2886–2889, 2009.MR2532815
  • O. G. Mustafa and D. O'Regan, “On the Nagumo uniqueness theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6383–6386, 2011.MR2833421
  • F. Yoruk, T. G. Bhaskar, and R. P. Agarwal, “New uniqueness results for fractional differential equations,” Applicable Analysis, vol. 92, no. 2, pp. 259–269, 2013.MR3022857
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993, Theory and Applications, Edited and with a foreword by S. M. Nikol'skiĭ, Translated from the 1987 Russian Original. \endinput